# SDR SIMA20120413011

- Difficulty date: April 11, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N829AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145609
- Aircraft time: 23,898 hours, 21,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Part number: 66369
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION FOUND THE NR 6 AND NR 2 PROXIMITY LIGHT HOLDER BROKEN.  THE NR 6 PROX LIGHT HAS A BROKEN WIRE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 6 AND NR 2 PROX LIGHT HOLDER IAW EMB 140 AMM 33-50-12, AND REMOVED AND REPLACED THE NR 6 PROX LIGHT IAW EMB 140 AMM 33-50-12.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
